Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So its been a year since ending my five month course of tane. Since ending my course i would get a pimple of two a month. However, within the last two months i've been breaking out more and more. its nothing like it was but it sucks that its returning even in a milder form. I was on duac in the morn and differin .1 at night since ending my course. My doc wrote me a script for the .3 version so hopefully that will help and i dont experience an initial break out from differin .3. Has amyone else switched from differin .1 to differin .3?

Share this post


Link to post
Share on other sites
So its been a year since ending my five month course of tane. Since ending my course i would get a pimple of two a month. However, within the last two months i've been breaking out more and more. its nothing like it was but it sucks that its returning even in a milder form. I was on duac in the morn and differin .1 at night since ending my course. My doc wrote me a script for the .3 version so hopefully that will help and i dont experience an initial break out from differin .3. Has amyone else switched from differin .1 to differin .3?

hey barbie...its so weird but i totally remember that a year ago we both started accutane at the same time and here we both are back with acne... My best guess is that our acne is purely hormonal and that the only thing that will help is birth control. I actually know this for me because i was diagnosed with pcos which is a hormonal condition that causes acne...by no means do i have horrible acne..just the little pimples that you can tell is hormonal around my chin. but yea my acne started coming back around feb/march and it only gets worse. if i was you I would find a birth control

are you thinking about 2nd course of accutane? i really dont think I want to go that route.

Share this post


Link to post
Share on other sites

i've been on birth control since starting tane, so i have that taken care of and i'm thinking of starting a micro dose regimen. I heard that taking as little as 5mg a day will keep acne at bay and isnt harmful to the body. My acne is not bad and i suffer from acne dysmorphia anyways, so a pimple is like a huge breakout to me. I've been suffering with that for the past two years. I has acne through elem and high school and it didnt bother me. It wasnt till two years ago that i suddenly began having persistant breakouts. Then something clicked in my head which made be OCD about my skin. I believe my issue is more mental than anything. Yes, everyone hates acne but to me its devastating!

Share this post


Link to post
Share on other sites

I've been using differin .3 for a couple weeks and i'm starting to notice a small flare of tiny bumps. Nothing crazy or concerning right now. Hopefully everything will go smoothly, wish me luck! Oh, and i havent started a mico dose of tane yet. I'm still researching the method and want to give differin .3 a try first.

Share this post


Link to post
Share on other sites

Update: using differin .3 every other night and have not begun micro dose theraphy of tane. I'm currently experiencing mild breakouts.

Share this post


Link to post
Share on other sites
Update: using differin .3 every other night and have not begun micro dose theraphy of tane. I'm currently experiencing mild breakouts.

I hate differin. Never worked for me.

Share this post


Link to post
Share on other sites

I used to be on .1 now on .3

.3 worked ALOT better for me

be ready for significantly more dryness. get in the habit of applying Cetaphil lotion(or anything else) right after you get out of the shower to wherever you apply the DIfferin

Share this post


Link to post
Share on other sites

Update: Its been 7 weeks since switchtin doses of differin. Im still experiencing mild breakouts..and i mean very mild!! Im hoping things wont get worse and clear completely very shortly...wish me luck

Share this post


Link to post
Share on other sites

The past two days have resulted in a break out im not happy with. Its the most severe break out since starting and even before starting treatment. Hopefully it will clear and remain clear...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×